# SDR GLBA201206261

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 32,570 hours, 40,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unlatched
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT SEAT 6A UNLATCHED.  MX REMOVED, INSPECTED AND RESECURED EXIT DOOR IAW BMM 52-20-00, OK FOR SERVICE.
